5th week rage problems Iwould really like to here from someone thanks

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JEFF123
Regular Member


Date Joined Apr 2006
Total Posts : 40
   Posted 4/17/2007 9:59 PM (GMT -7)   
The Dr has told me this is a common reaction due to the build up of interfron. Ive had to go on special psych drugs just to be near normal. Has any onyone had this probkem?, did you have to quit? or did you find some thing to keep you going. Ive told my wife to hit the road if I get to weird. I dont want to stop and start again . jeff

Marg57
Regular Member


Date Joined Dec 2005
Total Posts : 446
   Posted 4/18/2007 11:29 PM (GMT -7)   
Hi Jeff,
Can't answer your question about Interferon but I n congratulate you on getting this far and wish you succes to hang in there a bit longer. I'm sure if it's the meds causing the "weird" behaviour, your wife will hang in there with you.
Good luck!!
Take care.
Marg
 


JEFF123
Regular Member


Date Joined Apr 2006
Total Posts : 40
   Posted 4/19/2007 12:22 AM (GMT -7)   
Thank you Marg.....its can be really scary...please pray for me

wheredidigo
Veteran Member


Date Joined Mar 2006
Total Posts : 605
   Posted 4/19/2007 6:59 PM (GMT -7)   
Jeff,
Interferon does strange things to the body and mind. My husband has not been the same since beginning the treatment(he has been off of it for 9 mths now due to heart problems, unrelated we think?)
I am glad you recognize that your not thinking straight and getting help with the side effects. One thing,,,,don't make the mistake that my husband did and try to push your wife away, this is scarey for her too,,,,,,hold onto each other and love each other through this,,,,you are going to need her. Just a suggestion, of course,,,,,,,take care
trish 
Moderator for Hepatitis Forum 
 
Life should NOT be a journey to the grave with the intention of arriving safely in an attractive and well preserved body,but rather to skid in sideways,chocolate in one hand,wine in the other,body used up ,totally worn out and screaming"WOOOOHOO WHAT A RIDE!!!" 


ColoradoDoug
Regular Member


Date Joined Mar 2007
Total Posts : 34
   Posted 4/30/2007 6:29 PM (GMT -7)   
Hi Jeff
I saw in another forum someone mentioned experiencing both rage & depression from interferon. I was on the combo therapy for 48 weeks last year & I just started on maintenance therapy (monotherapy). I never had a problem with rage, but it looks like some people do. I know that interferon causes depression; I had that problem although it wasn't severe, & I got a scrip for 10 mg Prozac.

Did you ask your doctor if he can prescribe anything?

Doug

mars8790
New Member


Date Joined May 2007
Total Posts : 4
   Posted 5/4/2007 9:31 AM (GMT -7)   
I will be starting treatment soon myself. I understand Riba Rage is VERY normal, and it's quite normal to treat it with an anti-depressant.

The only thing I can advise is to let the people around you know this is going to happen due to the chemical changes going on in your body, and ask them to bear with you. It won't be this way all of the time, and you definitely need to stick this thing out to the end. Cling to those who love you for support through this rough time. The end result will be worth all you've endured.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 5:04 PM (GMT -7)
There are a total of 2,732,301 posts in 301,007 threads.
View Active Threads


Who's Online
This forum has 151169 registered members. Please welcome our newest member, Zags.
304 Guest(s), 10 Registered Member(s) are currently online.  Details
notsosicklygirl, Girlie, getting by, Todd1963, DennisinNY, Fairwind, Duffykani, Mustard Seed, SueCAll, trumpet123


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer